# SDR MWEA96554

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 39151291
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND END FITTING AT PRESSURE BULKHEAD T-CAP HAS HEAVY CORROSION LONG 26L.  REPLACED END FITTING IAW SRM 51-10-4 AND 51-30.
